# SDR IPXA2017080720249

- Difficulty date: August 7, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 30,304 hours, 20,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Dented
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO BAY FLOOR SUPPORT HAS DENT DAMAGE AT BS 1436, RBL 7.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02.  DRILLED, PAINTED & INSTALLED NUTPLATES IAW SRM 51-40-02, & AMM 51-21-00.
